DTaP reaction? - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 7 Old 03-22-2009, 12:21 AM - Thread Starter
 
MAWebster92182's Avatar
 
Join Date: Jul 2008
Location: eastern shore, MD
Posts: 37
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
DD had her 4th DTaP shot yesterday & I noticed a rash on part of her leg (the one the injection went in, not the other one) & tummy area last night/today. She's not scratching at it or anything, but it makes me wonder if it's a reaction to the shot. I don't recall her doing this with the other 3...off to research some.
MAWebster92182 is offline  
Sponsored Links
Advertisement
 
#2 of 7 Old 03-22-2009, 12:25 AM
 
brendaziz's Avatar
 
Join Date: Aug 2008
Location: Northern Virginia
Posts: 230
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Well u don't have to react to the first 20 vaccines to have a reaction to the 21st.
I'm sorry for the reaction and u may not ever figure out an exact cause, but that sounds like an obvious reaction to me.
brendaziz is offline  
#3 of 7 Old 03-22-2009, 02:03 AM
 
luminesce's Avatar
 
Join Date: Aug 2006
Location: In a perpetual 2WW
Posts: 2,207
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I'd start by reading the insert for the vax your DD was given and go from there:

http://www.vaccinesafety.edu/package_inserts.htm

Me (37) ~ DH (39) ~ DS (3) ~ TTC #2 since 4/10
luminesce is offline  
#4 of 7 Old 03-22-2009, 04:56 AM
 
ericswifey27's Avatar
 
Join Date: Feb 2005
Location: San Diego
Posts: 2,601
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I'm sorry to hear about that mama
The DTaP is highly reactive (see my siggy for more info) and I've found studies (wish I had bookmarked!) showing that chances of (more severe) reactions increase with each successive dose of DTaP. So don't doubt that it is a reaction from the vaccine just because she hasn't shown signs of reaction to it in the past.

Mama to my spirited J, and L, my homebirth: baby especially DTaP, MMR (family vax injuries)
ericswifey27 is offline  
#5 of 7 Old 03-22-2009, 09:17 AM
 
shuttlt's Avatar
 
Join Date: Feb 2009
Posts: 509
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Quote:
Originally Posted by MAWebster92182 View Post
DD had her 4th DTaP shot yesterday & I noticed a rash on part of her leg (the one the injection went in, not the other one) & tummy area last night/today. She's not scratching at it or anything, but it makes me wonder if it's a reaction to the shot. I don't recall her doing this with the other 3...off to research some.
This sounds very plausibly like a vax reaction to me. I hope she's feeling better soon.
shuttlt is offline  
#6 of 7 Old 03-22-2009, 12:38 PM
 
Marnica's Avatar
 
Join Date: Oct 2008
Posts: 5,470
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
Poor baby....yes it would seem it is a reaction. Hopefully it will go away soon.

If the people let government decide what foods they eat and what medicines they take, their bodies will soon be in as sorry a state as are the souls of those who live under tyranny." Thomas Jefferson.

Marnica is offline  
#7 of 7 Old 03-22-2009, 05:01 PM
 
Mama2Rio's Avatar
 
Join Date: Oct 2008
Location: a valley in the arid land
Posts: 469
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
this happened to dd too after her 3rd DTaP! and i was told it was eczema. but it started at the injection site, every one thinks i'm crazy for believing it was caused by the DTaP shot, but i really believe it was. i'm not doing any more DTaP with her. from what i've read, the most reactive is the 4th and 5th dose of DTaP.
Mama2Rio is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off